Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2010 (2010), Article ID 285376, 14 pages.
Path Convergence and Approximation of Common Zeroes of a Finite Family of -Accretive Mappings in Banach Spaces
Let be a real Banach space which is uniformly smooth and uniformly convex. Let be a nonempty, closed, and convex sunny nonexpansive retract of , where is the sunny nonexpansive retraction. If admits weakly sequentially continuous duality mapping , path convergence is proved for a nonexpansive mapping . As an application, we prove strong convergence theorem for common zeroes of a finite family of -accretive mappings of to . As a consequence, an iterative scheme is constructed to converge to a common fixed point (assuming existence) of a finite family of pseudocontractive mappings from to under certain mild conditions.
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 285376, 14 pages.
First available in Project Euclid: 1 November 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Shehu, Yekini; Ezeora, Jerry N. Path Convergence and Approximation of Common Zeroes of a Finite Family of $m$ -Accretive Mappings in Banach Spaces. Abstr. Appl. Anal. 2010 (2010), Article ID 285376, 14 pages. doi:10.1155/2010/285376. https://projecteuclid.org/euclid.aaa/1288620757